# SDR AALA20160104007

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 77,240 hours, 40,858 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON DURING CLIMB OUT.  NO ANTI-ICE WAS ON.  A/C SUPPLY SWITCHES TURNED TO HP BLEED OFF.  LIGHT WENT OFF.  AN EMER WAS DECLARED & THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  R & R LEAKING PERI-SEAL IAW AMM 21-20-15.  NO LEAKS NOTED AT THIS TIME.  THE ACFT WAS GNDED.
